diabetes-icon
High TSH, TPO, Tiredness
I recently got diagnosed for thyroid and found that My TSH has increased to 6.31 and Antibody TPO is 81.60 and T4 is 1.16 ... I would also like to mention that I have men taking tablets of thyronorm 50MG from past few years but then too I feel tired and extremely sleepy whole day plus I have double skin in my neck under the chin area and also have a moon face... I request you all to kindly help me with this problem and suggest that should I change the medicine or what???
103 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Nikhil Prabhu
Diabetologist 9 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹500 for 24 hrs

You need to increase thyronorm dose. Please consult any diabetologist or endocrinologist with reports.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.